# SDR AALA201810319034

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 26,942 hours, 10,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT WAS BURNED OUT.  MAINTENANCE REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-04, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
